Authors: Jojić, Duško
Vrećica, Siniša
Živaljević, Rade 
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A glimpse into the theory of chessboard complexes
Journal: Teaching of Mathematics
Volume: 24
Issue: 2
First page: 112
Last page: 128
Issue Date: 1-Jan-2021
Rank: M24
ISSN: 1451-4966
In this paper we review some of recent developments related to chessboard complexes and their generalizations. Focusing on explicit shelling con-structions we have opportunity to present some surprising and exciting recent progress, to the necklace-splitting problem and to envy-free division.
Keywords: Configuration space/test map scheme | Envy-free division | Neckless-splitting problem | Shellable complexes
Publisher: Društvo matematičara Srbije

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.